# SDR UIEA2024120901170

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 4,553 hours, 560 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601501
- Part serial: L5845080
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, SUPERNUMARY SEAT 4 LIFE VEST MISSING.( INSTALLED NEW LIFEVEST INTO SEAT 4 (SUPERNUMARY) POS IAW AMM 25-62-01 & AIPC 25-62-01. NO FURTHER DEFECTS NOTED. )
